# SDR JJBA20161106010

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 35,899 hours, 48,664 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Connector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT NEXT TO FA SEAT NOT ILLUMINATING.  FOUND PIN IN CONNECTOR NOT SECURE. SECURED WIRE IN CONNECTOR. OPS CHECK GOOD.
